An Estimate of Risk Aversion in the U.S. Electorate
Adam J. Berinsky and
Jeffrey B. Lewis
Quarterly Journal of Political Science, 2007, vol. 2, issue 2, 139-154
Abstract:
Recent work in political science has taken up the question of issue voting under conditions of uncertainty – situations in which voters have imperfect information about the policy positions of candidates. We move beyond the assumption of a particular spatial utility function and develop a model to estimate voters' preferences for risk. Contrary to the maintained hypothesis in the literature, voters do not appear to have the strongly risk averse preferences implied by quadratic preferences.
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
http://dx.doi.org/10.1561/100.00005055 (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:now:jlqjps:100.00005055
Access Statistics for this article
More articles in Quarterly Journal of Political Science from now publishers
Bibliographic data for series maintained by Lucy Wiseman ().